# SDR DALA13037953137

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT -FR 66 TO 68 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND OUT OF LIMIT IAW TRM 53-41-15.  R & R FLOOR SUPPORT IAW SRM 51-42-11 & DWG D53472000.
